Translator Disclaimer
April 2020 Convergence of a class of Schrödinger equations
Dan Li, Haixia Yu
Rocky Mountain J. Math. 50(2): 639-649 (April 2020). DOI: 10.1216/rmj.2020.50.639

Abstract

We set up the selection conditions for time series { t k } k = 1 which converge to 0 as k and for which the solutions of a class of generalized Schrödinger equations pointwise converge almost everywhere to their initial data in H s ( n ) for s > 0 .

Citation

Download Citation

Dan Li. Haixia Yu. "Convergence of a class of Schrödinger equations." Rocky Mountain J. Math. 50 (2) 639 - 649, April 2020. https://doi.org/10.1216/rmj.2020.50.639

Information

Received: 19 July 2019; Revised: 16 October 2019; Accepted: 18 October 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210985
MathSciNet: MR4104400
Digital Object Identifier: 10.1216/rmj.2020.50.639

Subjects:
Primary: 35Q41

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top